International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 1, Pages 105-112
Stability implications on the asymptotic behavior of nonlinear systems
Department of Mathematics, Wayne State University, Detroit 48202, Michigan, USA
Received 20 July 1978
Copyright © 1982 Kuo-Liang Chiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we generalize Bownds' Theorems (1) to the systems and . Moreover we also show that there always exists a solution of for which if there exists a solution for which .